# SDR ASAA2018120127167

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 22,638 hours, 7,438 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, RIGHT PACK LIGHT ILLUMINATED WHEN MASTER CAUTION RESET PRESSED, THE RT PACK LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED RT PACK/ZONE TEMPERATURE CONTROLLER BITE TEST, NO FAULTS NOTED REF AMM CH 21-51-00-700-803.
